Thread: Withdraws form Ephedra
06-16-2004, 07:44 PM #1
Withdraws form Ephedra
I stopped talking Ephedra b/c I am starting my clen and t3 cycle. I was just wondering if there was withdrawals for ephedra and if so would the use of clen take care of that. I know they both fight for the same receptor site. I was only using 25mg a day, I cut it way down.
I have felt more tired lately, would it be best to increase my caffeine?
06-16-2004, 07:50 PM #2
I don't know a real lot about ephedra....but caffeine is addictive.Any heavy coffee drinker can tell you that.Headaches are a common caffeine withdrawl symptom.
06-17-2004, 08:31 AM #3
I did read a while ago of the benefits of caffeine.athough I know I cant go a day without it. I only use about 200mg a day.
I was recently at a steroid seminar for high school kids. and the sports doc hit a little on the use of ephedra. He said there is no scientific proof of muscle building effects besides weight loss.
I am coming off it due to my t3 and clen cycle, but wondering if I would experience withdraws from it?
06-17-2004, 09:47 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)